# SDR SWIA2020090252152

- Difficulty date: July 14, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 34,755 hours, 34,476 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R3501163
- Condition: Corroded
- Location: Bs 589
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CARGO FLOOR SILL IS CRACKED AT FS 589 AND CORRODED AROUND SEVERAL NUTPLATE HOLES.  C-CHECK RO 8/29/2020.  REMOVED DAMAGED LT SILL AND INSTALLED NEW SERVICEABLE FLOOR SILL IAW CRJ 200 SRM AND BOMBARDIER REO.  WEIGHT AND BALANCE NOT EFFECTED. COMPLIED WITH M-337.
